# SDR HNAA2024051400369

- Difficulty date: April 15, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 50,883 hours, 46,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 33-34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E032947 LH OMEGA BEAM CORRODED ON INBD LOWER FLANGE BETWEEN FR33-34.  REPAIRED LH OMEGA BEAM CORROSION ON INBD LOWER FLANGE BETWEEN FR33-34 IAW EO1-53-24-0282, ETD2024-145-011457 "REV A" AND EMB 145 SRM 53-00-10, TIEM 2 FIGURE 201.
